# SDR RAIA970810

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN3B
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,500 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7378 - STL - LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  (M)
